AMS eContent Search Results
Matches for: msc=(57\\\\\\\\\\\\\\\-03) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 241 to 270 of 397 found      Go to page: << < 6 7 8 9 10 11 12 > >>

[241] I. Madsen and R. J. Milgram. The oriented topological and ${\text{PL}}$ cobordism rings. Bull. Amer. Math. Soc. 80 (1974) 855-860. MR 0362317.
Abstract, references, and article information   
View Article: PDF

[242] Walter D. Neumann. Cyclic suspension of knots and periodicity of signature for singularities. Bull. Amer. Math. Soc. 80 (1974) 977-981. MR 0358797.
Abstract, references, and article information   
View Article: PDF

[243] José M. Montesinos. A representation of closed, orientable 3-manifolds as 3-fold branched coverings of $S^3$. Bull. Amer. Math. Soc. 80 (1974) 845-846. MR 0358784.
Abstract, references, and article information   
View Article: PDF

[244] D. W. Curtis and R. M. Schori. $2^X$ and $C\left( X \right)$ are homeomorphic to the Hilbert cube. Bull. Amer. Math. Soc. 80 (1974) 927-931. MR 0353235.
Abstract, references, and article information   
View Article: PDF

[245] Erik Kjaer Pedersen. Topological concordances. Bull. Amer. Math. Soc. 80 (1974) 658-660. MR 0339187.
Abstract, references, and article information   
View Article: PDF

[246] Ulrich Koschorke. Singularities and bordism of $q$-plane fields and of foliations. Bull. Amer. Math. Soc. 80 (1974) 760-765. MR 0358804.
Abstract, references, and article information   
View Article: PDF

[247] J. P. Alexander, G. C. Hamrick and J. W. Vick. Bilinear forms and cyclic group actions. Bull. Amer. Math. Soc. 80 (1974) 730-734. MR 0346821.
Abstract, references, and article information   
View Article: PDF

[248] O. Martio and U. Srebro. Automorphic mappings in $R^n$. Bull. Amer. Math. Soc. 80 (1974) 692-694. MR 0340590.
Abstract, references, and article information   
View Article: PDF

[249] S. Y. Husseini. Manifolds with the fixed point property. I. Bull. Amer. Math. Soc. 80 (1974) 664-666. MR 0343302.
Abstract, references, and article information   
View Article: PDF

[250] H. Blaine Lawson Jr.. Foliations. Bull. Amer. Math. Soc. 80 (1974) 369-418. MR 0343289.
Abstract, references, and article information   
View Article: PDF

[251] Antonio O. Farias. Immersions of the circle and extensions to orientation-preserving mappings. Bull. Amer. Math. Soc. 80 (1974) 578-580. MR 0362350.
Abstract, references, and article information   
View Article: PDF

[252] Anthony Phillips. Smooth maps of constant rank. Bull. Amer. Math. Soc. 80 (1974) 513-517. MR 0334238.
Abstract, references, and article information   
View Article: PDF

[253] William Thurston. Foliations and groups of diffeomorphisms. Bull. Amer. Math. Soc. 80 (1974) 304-307. MR 0339267.
Abstract, references, and article information   
View Article: PDF

[254] Mary-Elizabeth Hamstrom. Homotopy in homeomorphism spaces, $TOP$ and $PL$. Bull. Amer. Math. Soc. 80 (1974) 207-230. MR 0334262.
Abstract, references, and article information   
View Article: PDF

[255] John N. Mather. Simplicity of certain groups of diffeomorphisms. Bull. Amer. Math. Soc. 80 (1974) 271-273. MR 0339268.
Abstract, references, and article information   
View Article: PDF

[256] C. Vaseekaran. Equivariant homotopy theory. Bull. Amer. Math. Soc. 80 (1974) 322-324. MR 0331389.
Abstract, references, and article information   
View Article: PDF

[257] C. A. Robinson. Stable homotopy theory over a fixed base space. Bull. Amer. Math. Soc. 80 (1974) 248-252. MR 0370586.
Abstract, references, and article information   
View Article: PDF

[258] Robert F. Brown. Fixed points of endomorphisms of compact groups. Bull. Amer. Math. Soc. 80 (1974) 293-296. MR 0331414.
Abstract, references, and article information   
View Article: PDF

[259] Richard C. Randell. Generalized Brieskorn manifolds. Bull. Amer. Math. Soc. 80 (1974) 111-115. MR 0339246.
Abstract, references, and article information   
View Article: PDF

[260] M. Shub. Dynamical systems, filtrations and entropy. Bull. Amer. Math. Soc. 80 (1974) 27-41. MR 0334284.
Abstract, references, and article information   
View Article: PDF

[261] George K. Francis. Branched and folded parametrizations of the sphere. Bull. Amer. Math. Soc. 80 (1974) 72-76. MR 0350753.
Abstract, references, and article information   
View Article: PDF

[262] Peter Löffler. Characteristic numbers of unitary torus-manifolds. Bull. Amer. Math. Soc. 79 (1973) 1262-1263. MR 0331412.
Abstract, references, and article information   
View Article: PDF

[263] M. A. Gutiérrez. Unlinking up to cobordism. Bull. Amer. Math. Soc. 79 (1973) 1299-1302. MR 0331400.
Abstract, references, and article information   
View Article: PDF

[264] T. Nagano and K. Yagi. The affine structures on the real two-torus. I. Bull. Amer. Math. Soc. 79 (1973) 1251-1253. MR 0326611.
Abstract, references, and article information   
View Article: PDF

[265] Allan L. Edmonds. Deformations of group actions. Bull. Amer. Math. Soc. 79 (1973) 1254-1257. MR 0331413.
Abstract, references, and article information   
View Article: PDF

[266] Katsumi Nomizu. Some results in E. Cartan's theory of isoparametric families of hypersurfaces. Bull. Amer. Math. Soc. 79 (1973) 1184-1188. MR 0326625.
Abstract, references, and article information   
View Article: PDF

[267] Clarence Wilkerson. Some polynomial algebras over the Steenrod algebra $A_p$. Bull. Amer. Math. Soc. 79 (1973) 1274-1276. MR 0339175.
Abstract, references, and article information   
View Article: PDF

[268] T. A. Chapman. Cell-like mappings of Hilbert cube manifolds: Applications to simple homotopy theory. Bull. Amer. Math. Soc. 79 (1973) 1286-1291. MR 0326740.
Abstract, references, and article information   
View Article: PDF

[269] James L. Heitsch. A cohomology for foliated manifolds. Bull. Amer. Math. Soc. 79 (1973) 1283-1285. MR 0515732.
Abstract, references, and article information   
View Article: PDF

[270] Neal R. Wagner. A continuity property and surface topology. Bull. Amer. Math. Soc. 79 (1973) 1308-1311. MR 0339059.
Abstract, references, and article information   
View Article: PDF


Results: 241 to 270 of 397 found      Go to page: << < 6 7 8 9 10 11 12 > >>